# SDR CA100518001

- Difficulty date: May 14, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 18,278 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bearing
- Part number: 593733
- Condition: Unsecure
- Location: Hydraulic Pump
- Component: Hydraulic Pump
- Component part number: 350A35013100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSP OF HYD PUMP DRIVE ASSY, NEW BEARING WAS ABOUT TO BE INSTALLED.  TECH NOTICED THAT THE NEW BEARING`S GREASE SEAL ROTATED ALONG WITH THE INNER RACE OF THE BEARING.  PART WAS REJECTED AND REPLACED WITH ANOTHER SERVICEABLE BEARING.
